# SDR UALA2013071204892

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 71,361 hours, 10,227 cycles
- Engine: Pwa PW4090
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Dim
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT NAVIGATION DISPLAY VERY DIM WITH KNOBS SET FULL BRIGHT.
